Discrete, Linear Approximation Problems in Polyhedral Norms.
Numerische Mathematik, Tome 26 (1976), pp. 179-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132408,
author = {M.R. Osborne and D.H. Anderson},
title = {Discrete, {Linear} {Approximation} {Problems} in {Polyhedral} {Norms.}},
journal = {Numerische Mathematik},
pages = {179--190},
year = {1976},
volume = {26},
zbl = {0335.65003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132408/}
}
M.R. Osborne; D.H. Anderson. Discrete, Linear Approximation Problems in Polyhedral Norms.. Numerische Mathematik, Tome 26 (1976), pp. 179-190. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132408/